The M/G/∞ estimation problem revisited

Research output: Contribution to journalArticlepeer-review


The subject of this paper is the M/G/∞ estimation problem: the goal is to estimate the service time distribution G of the M/G/∞ queue from the arrival–departure observations without identification of customers. We develop estimators of G and derive exact non-asymptotic expressions for their mean squared errors. The problem of estimating the service time expectation is addressed as well. We present some numerical results on comparison of different estimators of the service time distribution.

Original languageEnglish
Pages (from-to)2429-2460
Number of pages32
Issue number4A
StatePublished - Nov 2018

Bibliographical note

Publisher Copyright:
© 2018 ISI/BS.


  • M/G/∞ queue
  • Nonparametric estimation
  • Poisson point process
  • Rates of convergence

ASJC Scopus subject areas

  • Statistics and Probability


Dive into the research topics of 'The M/G/∞ estimation problem revisited'. Together they form a unique fingerprint.

Cite this